JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Embedding in a Direct Limit
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 4,  2009, pp.725-729
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.4.725
 Title & Authors
Embedding in a Direct Limit
Rubin, Leonard Roy;
  PDF(new window)
 Abstract
Let X be a direct system of topological spaces and X its direct limit. We show that under certain conditions the direct limit of a "subsystem" of X embeds in a canonical way as a closed subspace of X.
 Keywords
closed embedding;cofinite;direct limit;direct spectrum;direct system;directed set;embedding conditions;
 Language
English
 Cited by
 References
1.
J. Dugundji, Topology, Allyn and Bacon, Inc., Boston, 1968.

2.
S. Mardesic and L. Rubin, A note on extension theory and direct limits, to appear in Publicationes Debrecen.